In Memory of Professor Ali Reza Ashrafi (1964-2023)‎: A Matchless Role Model in Mathematical Chemistry in Iran


1 ‎Department of Mathematical Sciences‎, ‎Yazd University‎, ‎89195-741‎, ‎Yazd‎, ‎I.R‎. ‎Iran

2 Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Kashan, Kashan 87317-53153, Iran

3 Department of mathematics, Shahid Rajaee Teacher Training University



Main Subjects

[1] Kh. Fathalikhani, F. Koorepazan-Moftakhar, A. R. Ashrafi, M. Ghorbani, S. Alikhani, M.
A. Iranmanesh and A. Iranmanesh, Collaborations between the Iranian school of mathematical
chemistry and the late Professor Ante Graovac, Iran. J. Math. Chem. 4 (1) (2013)
[2] A. R. Ashrafi and A. Loghman, PI index of zig-zag polyhex nanotubes, MATCH Commun.
Math. Comput. Chem. 55 (2006) 447–452.
[3] A. R. Ashrafi and M. Hamadanian, Full non-rigid group theory and symmetry of melamine,
J. Iran. Chem. Soc. 2 (2005) 135–139,
[4] G. A. Moghani and A. R. Ashrafi, On symmetry of some non-transitive chemical graphs,
Croat. Chem. Acta. 79 (2006) 465–469.
[5] G. A. Moghani and A. R. Ashrafi, On the PI index of some nanotubes, J. Phys.: Conf.
Ser. 29 (2006) 159–162,
[6] G. A. Moghani, A. R. Ashrafi and M. Hamadanian, Symmetry properties of tetraammine
platinum(II) with C2v and C4v point groups, J. Zhejiang Univ. Sci. B, 6 (2005) 222–226,
[7] G. R. Vakili-Nezhaad and A. R. Ashrafi, Application of a mathematical problem to the symmetry
of fullerene C60, J. Phys.: Conf. Ser. 29 (2006) 14–17,
[8] G. R. Vakili-Nezhaad, G. A. Mansoori and A. R. Ashrafi, Symmetry property of fullerenes,
J. Comput. Theor. Nanosci. 4 (2007) 1202–1205,
[9] A. Gholami, J. Safaei, A. R. Ashrafi and M. Ghorbani, Symmetry of
Tetrahydroxycalix[4]arenes, J. Serb. Chem. Soc. 71 (10) (2006) 1025–1029,
[10] A. R. Ashrafi and M. A. Salahshour, Counting centralizers of a finite group with an application
in constructing the commuting conjugacy class graph, Commun. Algebra 51 (3)
(2023) 1105–1116,
[11] Sh. Pawar, A. M. Naji, N. D. Soner, A. R. Ashrafi and A. Ghalavand, On vertex-edge and
edge-vertex connectivity indices of graphs, Kragujev. J. Math. 48(2) (2024) 225–239.
[12] M. H. Khalifeh, H. Yousefi-Azari and A. R. Ashrafi, The first and second Zagreb
indices of some graph operations, Discrete Appl. Math. 157 (4) (2009) 804–811,
[13] M. H. Khalifeh, H. Yousefi-Azari, A. R. Ashrafi and S. G. Wagner, Some new results
on distance-based graph invariants, Eur. J. Comb. 30 (5) (2009) 1149–1163,